HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
*Hitotsubashi journal of economics >
Vol. 51, no. 1 (Jun. 2010)  >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/18601

Files in This Item:

File Description SizeFormat
HJeco0510100010.pdf106KbAdobe PDF
Download
Title: INTEREST RATE RULE FOR THE RUSSIAN MONETARY POLICY : NONLINEARITY AND ASYMMETRICITY
Authors: IKEDA, TARO
Issue Date: Jun-2010
Publisher: Hitotsubashi University
Citation: Hitotsubashi Journal of Economics
Volume: 51
Issue: 1
Start Page: 1
End Page: 11
Language: eng
DOI: 10.15057/18601
Text Version: publisher
Appears in Collections:Vol. 51, no. 1 (Jun. 2010)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback